# SDR 95ZZZM676

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31019
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1066
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 1125563
- Condition: Failed
- Location: Service Ctr
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - DURING CRUISE, DETECTED BURNING SMELL IN NR 1 SERVICE CENTER.  REMOVED AND REPLACED BALLAST, MFG P/N 11-2556-3.  OPERATIONAL CHECK OF BALLAST AND WIRING OK.
